I am taking mtx and humara shots and do not get any relief from pain. 800mg.of ibuprofen and predisone give me pain and swelling relief. should I get the same results from mtx and humara shots? 1 1/2 years and now my fingers and wrist are deforming and toes, looks like my toenails are going away. cant walk with out pain unless I take predisone and ibuprofen . any help?
That predisone is a good pill but a bad one for me. Gained alot of weight and a pie face as they call it. Just horrible I also had the humera few years back felt the same did nothing. Now I am on actemere helps for 3 weeks take it once a month
If you've been on it for over 6 months, it's time to find another option. Prednisone andibuprifen is not treatment, it's just a band aid
Sounds like it's definitely time to discuss other RA meds. You should have been having relief and control of the disease by now.
It is possible that this biologic does not work for you. You are suppose to be in remission. You don't sound like you are in remission. May need to add other medications, ex. plaquenil. What are your labs, do they show inflammation. Is sed rate elevated. Need to call Rheumatologist and ask for lavs to be done.
prednisone is a treatment but really shouldn't be used for long term if possible..too many bad side effects from it....I am taking actemra injections that I give myself every other week.....they had me on remicade infusions then went to actemra infusions until my veins started acting up....didn't want a port put in so I went with the injections.....but as for the prednisone, I used to take 48 a day and 24 aspirin a day as a child....16 months old til I was 16 years old when they put me on gold shots....and vitamin b shots to help with my anemia.....I only take the prednisone now if I am in a bad flare....otherwise I just do the injection and then take tramadol....also take aciphex for my Gerd that was caused by the prednisone and aspirin....you will never be completely without pain unfortunately....you learn to deal with it and hope it gets to the point that you can function okay with it....keep moving and that will help....Blessed Be